# SDR SWIA2020031649290

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FLOOR BEAM, FWD FLOOR SUPPORT ANGLE CRACKED AT RBL 9.    (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW F.S 280 FWD FLOOR SUPPORT ANGLE AND REPAIRED F.S 280 FLOORBEAM BETWEEN LBL 20.75 TO RBL 20.75 REF. BOMBARDIER REO. COMPLIED WITH TASK CARD.
